Access count of this item: 111

Files in This Item:
File Description SizeFormat 
1324_06.pdf554.47 kBAdobe PDFView/Open
Title: 超特異な素点における保型形式の岩澤理論 (代数的整数論とその周辺)
Authors: 小林, 真一  KAKEN_name
Author's alias: Kobayashi, Shin-ichi
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 58
End page: 66
URI: http://hdl.handle.net/2433/43146
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.